American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P83) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] George E. Andrews. Euler's ``De Partitio Numerorum''. Bull. Amer. Math. Soc. 44 (2007) 561-573. MR 2338365.
Abstract, references, and article information   
View Article: PDF

[2] Jerrold R. Griggs. On the distribution of sums of residues . Bull. Amer. Math. Soc. 28 (1993) 329-333. MR 1183998.
Abstract, references, and article information   
View Article: PDF

[3] Stephen C. Milne and Glenn M. Lilly. The $A_\ell$ and $C_\ell$ Bailey transform and lemma . Bull. Amer. Math. Soc. 26 (1992) 258-263. MR 1118702.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia